# SDR FDEA202108132058

- Difficulty date: August 13, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 31,017 hours, 17,565 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA WATER TRAPPED AREA1(80MM X 90MM)WAS FOUND AT R/H ELEVATOR UPPER SKIN PANEL   T/E   NO.3 SCREW AREA.   ACCOMPLISHED THE WATER TRAPPED AREA 1 (80MMX90MM) REPAIR I.A.W A300-600 SRM 55-21-  12-  21, PARA.5J, P268-270, FIG.212 SHEET3 AND 51-77-12-201, PARA.2A(2), P.209-210, FIG202 SHEET4
